MedElevator Войти в исследования
← Поиск публикаций
Brain injury · 2008

Aripiprazole is associated with early onset of Tardive Dyskinesia like presentation in a patient with ABI and psychosis.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Zaidi Syed Habib Haider, Faruqui Rafey A

Аннотация

PURPOSE: This report describes the early onset Tardive Dyskinesia like presentation during treatment with Aripiprazole.

CASE STUDY: The patient, who had a history of acquired brain injury, was receiving treatment for his psychotic illness characterized by persecutory delusions, second person auditory hallucinations, self-neglect and challenging behaviours. Tardive Dyskinesia is not a well reported side-effect of Aripiprazole.

CONCLUSIONS: This report demonstrates onset of this side-effect upon commencement of Aripiprazole and cessation of this side-effect upon termination of this medication. This case report highlights the need for careful monitoring of neurological side-effects in patients with acquired brain injury requiring treatment with anti-psychotic medication.

Предметные рубрики MeSH